# SDR UALA2010120304443

- Difficulty date: December 3, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 55,530 hours, 20,617 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1665
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FAULTING INT LOADS FWD LT AND FWD.  EPSU FAULTING INTERIOR AND EXTERIOR LIGHTS AND BOTH ARE BLINKING.  DOOR 1L ESCAPE SLIDE CAN ONLY BE USED DURING DAYLIGHT OPERATIONS DUE TO EMERGENCY LIGHT INOP.  REPLACED 1L EPSU 10WL AND BATTERY. FOUND LIGHT BULB MESSAGE AT L2 DOOR. REPLACED BULB, TESTS OKAY.
